# SDR ASAA2022062238768

- Difficulty date: June 22, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 52,209 hours, 15,203 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16MYN9
- Condition: Inoperative
- Location: Flight Deck
- Part time: 45,357 hours, 18,909 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O F/D MASTER LIGHT INOP. F/D WORKS NORMALLY. GROUNDED - YES. REMOVED AND REPLACED MODE CONTROL PANEL REF B737-800 AMM 22-11-34-400-801, OPS NML PER AMM 22-11-34-740-801. ACCOMPLISHED DFCS MCP LRU REPLACEMENT TEST, GRP BITE 32, ALL TEST PASSED REF AMM 22-11-34/ 501. ACCOMPLISHED LAND VERIFY TEST, GRP BITE 49, ALL TEST PASSED REF AMM 22-11-00/ 201.
